Alert archive / Texas / River Flood Warnings in 2016
River Flood Warning 9, NWS Shreveport, LA
NWS Shreveport, LA issued this river flood warning at Feb 23, 2016, 1:03 PM CST for Smith County, Wood County, Texas. It took effect at Feb 23, 2016, 9:36 PM CST. It was in force for 6 days.
The area
The outline as issued.
The facts
- Issued
- Feb 23, 2016, 1:03 PM CST (19:03 UTC)
- In effect from
- Feb 23, 2016, 9:36 PM CST
- Expired
- Feb 29, 2016, 10:39 AM CST
- In force
- 6 days
- Issued by
- NWS Shreveport, LA
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Smith County, TX, Wood County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 163 km from the middle of the area, began a volume at 19:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Sabine River near Mineola (MLAT2). The gauge peaked at 15.13 ft at Feb 27, 2016, 4:00 PM CST.
- Action stage
- 13.5 ft
- Minor stage
- 14 ft
- Moderate stage
- 18 ft
- Major stage
- 21 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 08018500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
656 WGUS44 KSHV 231903 FLWSHV BULLETIN - EAS ACTIVATION REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE SHREVEPORT LA 103 PM CST TUE FEB 23 2016 PRECAUTIONARY/PREPAREDNESS ACTIONS... Do not drive vehicles through flooded waterways. Use caution when walking near flooded riverbanks. Do not try to wade or swim in flooded rivers and bayous. For more hydrologic information, copy and paste the following website address into your favorite web browser URL bar: water.weather.gov/ahps2/index.php?wfo=shv && TXC423-499-241903- /O.NEW.KSHV.FL.W.0009.160224T0336Z-000000T0000Z/ /MLAT2.1.ER.160224T0336Z.160225T1800Z.000000T0000Z.NO/ 103 PM CST TUE FEB 23 2016 The National Weather Service in Shreveport has issued a * FLOOD WARNING FOR the Sabine River Near Mineola, Texas. * from this evening until further notice...or until the warning is cancelled. * At 1215 PM Tuesday the stage was 12.0 feet. * Minor flooding is forecast. * Flood stage is 14 feet. * Forecast...Rise above flood stage this Tuesday evening and continue to rise to near 16.7 feet by Friday evening. && LAT...LON 3278 9574 3263 9535 3257 9535 3259 9550 3273 9574 $$ VIII.
8 follow-up statements
929 WGUS84 KSHV 241552 FLSSHV FLOOD STATEMENT NATIONAL WEATHER SERVICE SHREVEPORT LA 952 AM CST WED FEB 24 2016 PRECAUTIONARY/PREPAREDNESS ACTIONS... Do not drive vehicles through flooded waterways. Use caution when walking near flooded riverbanks. Do not try to wade or swim in flooded rivers and bayous. For more hydrologic information, copy and paste the following website address into your favorite web browser URL bar: water.weather.gov/ahps2/index.php?wfo=shv && TXC423-499-251552- /O.EXT.KSHV.FL.W.0009.000000T0000Z-160228T1000Z/ /MLAT2.1.ER.160224T2000Z.160226T0000Z.160227T1600Z.NO/ 952 AM CST WED FEB 24 2016 The flood warning continues for the Sabine River Near Mineola, Texas. * until late Saturday night...or until the warning is cancelled. * At 915 AM Wednesday the stage was 13.8 feet. * Minor flooding is forecast. * Flood stage is 14 feet. * Forecast...Rise above flood stage this Wednesday afternoon and continue to rise to near 15.0 feet by Thursday evening. The river will fall below flood stage by late Saturday morning. * Impact...at 16.0 feet...Expect flooding of low river bottoms with secondary roadways along with picnic and recreational areas becoming inundated as well. Ranchers should move cattle and equipment to higher ground. && LAT...LON 3278 9574 3263 9535 3257 9535 3259 9550 3273 9574 $$ VIII.
695 WGUS84 KSHV 251539 FLSSHV FLOOD STATEMENT NATIONAL WEATHER SERVICE SHREVEPORT LA 939 AM CST THU FEB 25 2016 PRECAUTIONARY/PREPAREDNESS ACTIONS... Do not drive vehicles through flooded waterways. Use caution when walking near flooded riverbanks. Do not try to wade or swim in flooded rivers and bayous. For more hydrologic information, copy and paste the following website address into your favorite web browser URL bar: water.weather.gov/ahps2/index.php?wfo=shv && TXC423-499-261539- /O.EXT.KSHV.FL.W.0009.000000T0000Z-160227T1200Z/ /MLAT2.1.ER.160224T2000Z.160225T1800Z.160226T1800Z.NO/ 939 AM CST THU FEB 25 2016 The flood warning continues for the Sabine River Near Mineola, Texas. * until Saturday morning...or until the warning is cancelled. * At 915 AM Thursday the stage was 14.5 feet. * Minor flooding is occurring and minor flooding is forecast. * Flood stage is 14 feet. * Forecast...The river will crest near 14.5 feet through this Thursday afternoon. The river will fall below flood stage by Friday early afternoon. * Impact...at 14.0 feet...Expect flooding of secondary roadways with picnic and recreational areas flooded as well. && LAT...LON 3278 9574 3263 9535 3257 9535 3259 9550 3273 9574 $$ VIII.
410 WGUS84 KSHV 260125 FLSSHV FLOOD STATEMENT NATIONAL WEATHER SERVICE SHREVEPORT LA 725 PM CST THU FEB 25 2016 PRECAUTIONARY/PREPAREDNESS ACTIONS... Do not drive vehicles through flooded waterways. Use caution when walking near flooded riverbanks. Do not try to wade or swim in flooded rivers and bayous. For more hydrologic information, copy and paste the following website address into your favorite web browser URL bar: water.weather.gov/ahps2/index.php?wfo=shv && TXC423-499-270125- /O.EXT.KSHV.FL.W.0009.000000T0000Z-160228T0200Z/ /MLAT2.1.ER.160224T2000Z.160226T0115Z.160227T0800Z.NO/ 725 PM CST THU FEB 25 2016 ...The flood warning extended until Saturday evening...The flood warning continues for the Sabine River Near Mineola. * until Saturday evening...or until the warning is cancelled. * At 7:15 PM Thursday The stage was 14.7 feet. * Minor flooding is occurring and Minor flooding is forecast. * Flood stage is 14.0 feet. * Forecast...The river will continue to fall to below flood stage by early Saturday morning. * Impact...at 14.0 feet...Expect flooding of secondary roadways with picnic and recreational areas flooded as well. && LAT...LON 3278 9574 3263 9535 3257 9535 3259 9550 3273 9574 $$ 10
034 WGUS84 KSHV 261431 FLSSHV FLOOD STATEMENT NATIONAL WEATHER SERVICE SHREVEPORT LA 831 AM CST FRI FEB 26 2016 PRECAUTIONARY/PREPAREDNESS ACTIONS... Do not drive vehicles through flooded waterways. Use caution when walking near flooded riverbanks. Do not try to wade or swim in flooded rivers and bayous. For more hydrologic information, copy and paste the following website address into your favorite web browser URL bar: water.weather.gov/ahps2/index.php?wfo=shv && TXC423-499-271430- /O.EXT.KSHV.FL.W.0009.000000T0000Z-160229T1500Z/ /MLAT2.1.ER.160224T2000Z.160226T1415Z.160228T2100Z.NO/ 831 AM CST FRI FEB 26 2016 ...The flood warning extended until Monday morning...The flood warning continues for the Sabine River Near Mineola. * until Monday morning...or until the warning is cancelled. * At 8:15 AM Friday The stage was 14.9 feet. * Minor flooding is occurring and Minor flooding is forecast. * Flood stage is 14.0 feet. * Forecast...The river will continue to fall to below flood stage by Sunday afternoon. * Impact...at 14.0 feet...Expect flooding of secondary roadways with picnic and recreational areas flooded as well. && LAT...LON 3278 9574 3263 9535 3257 9535 3259 9550 3273 9574 $$ 25
200 WGUS84 KSHV 270204 FLSSHV FLOOD STATEMENT NATIONAL WEATHER SERVICE SHREVEPORT LA 804 PM CST FRI FEB 26 2016 PRECAUTIONARY/PREPAREDNESS ACTIONS... Do not drive vehicles through flooded waterways. Use caution when walking near flooded riverbanks. Do not try to wade or swim in flooded rivers and bayous. For more hydrologic information, copy and paste the following website address into your favorite web browser URL bar: water.weather.gov/ahps2/index.php?wfo=shv && ARC027-LAC119-280204- /O.CON.KSHV.FL.W.0006.000000T0000Z-000000T0000Z/ /SPHL1.1.ER.160218T1645Z.160227T0600Z.000000T0000Z.NO/ 804 PM CST FRI FEB 26 2016 The flood warning continues for the Bayou Dorcheat Near Springhill. * until further notice...or until the warning is cancelled. * At 7:00 PM Friday The stage was 14.1 feet. * Minor flooding is occurring and Minor flooding is forecast. * Flood stage is 11.0 feet. * Forecast...The river will continue rising to near 14.2 feet by after midnight tomorrow. Additional rises remain possible thereafter. * Impact...at 13.0 feet...Minor lowland flooding of boat ramps. Move livestock to higher ground. && LAT...LON 3317 9339 3300 9335 3282 9332 3282 9338 3300 9343 $$ 10
929 WGUS84 KSHV 271443 FLSSHV FLOOD STATEMENT NATIONAL WEATHER SERVICE SHREVEPORT LA 843 AM CST SAT FEB 27 2016 PRECAUTIONARY/PREPAREDNESS ACTIONS... Do not drive vehicles through flooded waterways. Use caution when walking near flooded riverbanks. Do not try to wade or swim in flooded rivers and bayous. For more hydrologic information, copy and paste the following website address into your favorite web browser URL bar: water.weather.gov/ahps2/index.php?wfo=shv && TXC423-499-281443- /O.EXT.KSHV.FL.W.0009.000000T0000Z-160301T2100Z/ /MLAT2.1.ER.160224T2000Z.160227T1800Z.160301T0300Z.NO/ 843 AM CST SAT FEB 27 2016 ...The flood warning extended until Tuesday afternoon...The flood warning continues for the Sabine River Near Mineola. * until Tuesday afternoon...or until the warning is cancelled. * At 8:15 AM Saturday The stage was 15.1 feet. * Minor flooding is occurring and Minor flooding is forecast. * Flood stage is 14.0 feet. * Impact...at 16.0 feet...Expect flooding of low river bottoms with secondary roadways along with picnic and recreational areas becoming inundated as well. Ranchers should move cattle and equipment to higher ground. && LAT...LON 3278 9574 3263 9535 3257 9535 3259 9550 3273 9574 $$ 25
273 WGUS84 KSHV 281422 FLSSHV FLOOD STATEMENT NATIONAL WEATHER SERVICE SHREVEPORT LA 822 AM CST SUN FEB 28 2016 PRECAUTIONARY/PREPAREDNESS ACTIONS... Do not drive vehicles through flooded waterways. Use caution when walking near flooded riverbanks. Do not try to wade or swim in flooded rivers and bayous. For more hydrologic information, copy and paste the following website address into your favorite web browser URL bar: water.weather.gov/ahps2/index.php?wfo=shv && TXC423-499-291422- /O.EXT.KSHV.FL.W.0009.000000T0000Z-160301T1200Z/ /MLAT2.1.ER.160224T2000Z.160227T2200Z.160229T1800Z.NO/ 822 AM CST SUN FEB 28 2016 The flood warning continues for the Sabine River Near Mineola. * until Tuesday morning...or until the warning is cancelled. * At 8:15 AM Sunday The stage was 14.9 feet. * Minor flooding is occurring and Minor flooding is forecast. * Flood stage is 14.0 feet. * Forecast...The river will continue to fall to below flood stage by tomorrow early afternoon. * Impact...at 16.0 feet...Expect flooding of low river bottoms with secondary roadways along with picnic and recreational areas becoming inundated as well. Ranchers should move cattle and equipment to higher ground. && LAT...LON 3278 9574 3263 9535 3257 9535 3259 9550 3273 9574 $$ 25
173 WGUS84 KSHV 291639 FLSSHV FLOOD STATEMENT NATIONAL WEATHER SERVICE SHREVEPORT LA 1039 AM CST MON FEB 29 2016 PRECAUTIONARY/PREPAREDNESS ACTIONS... Do not drive vehicles through flooded waterways. Use caution when walking near flooded riverbanks. Do not try to wade or swim in flooded rivers and bayous. For more hydrologic information, copy and paste the following website address into your favorite web browser URL bar: water.weather.gov/ahps2/index.php?wfo=shv && TXC423-499-291709- /O.CAN.KSHV.FL.W.0009.000000T0000Z-160301T1200Z/ /MLAT2.1.ER.160224T2000Z.160227T2200Z.160229T0907Z.NO/ 1039 AM CST MON FEB 29 2016 The flood warning is cancelled for the Sabine River Near Mineola. * At 10:15 AM Monday The stage was 13.4 feet. * Fell below flood stage at 3:07 AM Monday. * Flood stage is 14.0 feet. * Forecast...The river will continue to fall to 11.8 feet by tomorrow morning. * Impact...at 14.0 feet...Expect flooding of secondary roadways with picnic and recreational areas flooded as well. && LAT...LON 3278 9574 3263 9535 3257 9535 3259 9550 3273 9574 $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before this river flood warning went out at Feb 23, 11:07 AM CST, 1 hour 56 minutes earlier.
Area forecast discussion, Feb 23, 11:07 AM CST, 1 hour 56 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SHREVEPORT LA
1107 AM CST TUE FEB 23 2016
.DISCUSSION...
UPDATED AS LACK OF INSTABILITY TRENDS HAVE RESULTED IN THE
EXPECTED WIDESPREAD RAIN...BUT LACK OF HARDLY ANY THUNDER...EVEN
ACROSS SOUTHERN PORTIONS OF THE REGION. IN ADDITION TO LESS
INSTABILITY...LOW LVL WIND PROFILES INDICATING LESS SPEED SHEAR
WITH A WEAKER LOW LVL JET THAN PREVIOUSLY THOUGHT. THUS HAVE
REMOVED SVR MENTION FOR SOUTHERN CWA...AND DECREASED MENTION OF
THUNDER AREAWIDE. ON A RELATED NOTE...AS LACK OF WARM AIR
ADVECTION HAS ALSO PLAYED A ROLE IN THESE TRENDS...HAVE ALSO
LOWERED AFTN HIGH TEMPS...ONLY EXPECTED A VERY FEW DEGREE RISE IN
AFTN HIGHS...AND NO INCREASE AT ALL FROM 10 AM READINGS NEAR THE
RED RIVER VALLEY...WHICH IS BEGINNING TO BE AFFECTED BY THE STG
COLD FRONT BEGINNING TO MOVE INTO THE AREA./VII/.
&&
.PREV DISCUSSION... /ISSUED 601 AM CST TUE FEB 23 2016/
AVIATION...
FOR THE 23/12Z TAFS...A MIX BAG OF FLIGHT CONDITIONS CAN BE
EXPECTED ACROSS THE TAF SITES THROUGH THE PERIOD AS A LOW PRESSURE
SYSTEM MOVES ACROSS THE REGION. EXPECT CEILINGS TO BE BELOW 1000
FT ACROSS ALL OF THE SITES UNTIL ABOUT 24/09Z AND VSBYS BELOW 5SM
THROUGH AT LEAST 24/00Z AS HEAVY SHWRS/THUNDERSTORMS MOVE ACROSS
THE REGION. ALSO...STRONG GUSTY WINDS CAN BE EXPECTED AROUND THE
LOW AS SFC WIND GUSTS COULD APPROACH 30 KTS AT THE TAF SITES.
PREV DISCUSSION... /ISSUED 510 AM CST TUE FEB 23 2016/
DISCUSSION...
WATER VAPOR IMAGERY INDICATES RICH MOISTURE PLUME ENTERING OUR WRN
CWA WITH A DEEPENING UPPER TROF OVER N CNTRL TX...BECOMING NEARLY
CLOSED OFF AS IT CONTINUES TO INTENSIFY. AT THE SFC...A STATIONARY
BNDRY REMAINS PARKED NEAR THE I-10 CORRIDOR WITH A LOW DEVELOPING
ALONG THE BNDRY IN S TX. THIS LOW IS PROGGED TO RAPIDLY INTENSIFY
AS IT EJECTS NEWD LATER THIS MORNING WITH THE BNDRY LIFTING NORTH
INTO OUR DEEP E TX COUNTIES AND MOST OF OUR LA PARISHES...PLACING
THESE AREAS IN THE WARM SECTOR THIS AFTERNOON. COMBINED WITH THE
INCREASING SHEAR PRESENT TODAY...LOCATIONS IN THE WARM SECTOR WILL
BE ON THE HOOK FOR SOME SEVERE STORMS THIS AFTERNOON WITH THE SFC
LOW TRACKING RIGHT ALONG THE SRN AND ERN SIDE OF OUR CWA. THREATS
WILL INCLUDE DAMAGING WINDS...LARGE HAIL...AND ISOLATED TORNADOES.
HEAVY RAINFALL RESULTING IN FLASH FLOODING IS A LESSER CONCERN AS
THE RAIN WILL BE BENEFICIAL TO THE REGION AFTER A DRY START TO THE
YEAR...BUT STILL CANNOT RULE OUT SOME ISOLD FLOODING WITH RAINFALL
RATES INCREASING THROUGHOUT THE DAY. TOTAL RAINFALL AMOUNTS STILL
LOOK TO RANGE FROM 1-3 INCHES WITH THE HIGHER AMOUNTS GENERALLY
NORTH OF THE I-20 CORRIDOR...AND LESSER AMOUNTS SOUTH WHERE DRY
SLOTTING WILL FIRST OCCUR...EFFECTIVELY CHOKING OFF THE RAINFALL.
THE OTHER BIG STORY WILL BE THE INCREASINGLY STRONG AND VERY GUSTY
WINDS...WHICH WILL RESULT AS THE AFOREMENTIONED SFC LOW BEGINS TO
RAPIDLY INTENSIFY AND EJECT NEWD ACROSS THE SERN HALF OF THE AREA.
THUS...HAVE MAINTAINED A WIND ADVISORY FROM LATE THIS AFTERNOON ON
THROUGH THE OVERNIGHT HOURS AND EARLY WEDNESDAY WITH SUSTAINED
WINDS FROM 20-30 MPH AND HIGHER GUSTS OF 40 MPH OR MORE EXPECTED.
ADDITIONAL LAKE WIND ADVISORY WILL MOST LIKELY BE NECESSARY FOR
THE REMAINDER OF WEDNESDAY BUT HAVE HELD OFF ISSUING FOR NOW WITH
THE IMMEDIATE FOCUS ON TODAY'S THREATS.
AS THE SFC LOW PULLS OUT OF THE REGION LATER ON WEDNESDAY...RAIN
WILL QUICKLY DIMINISH FROM WEST TO EAST BUT GUSTY NW WINDS WILL
PREVAIL BEHIND THE COLD FRONT THROUGHOUT THE DAY AS MENTIONED.
SKIES WILL GRADUALLY CLEAR WITH THE UPPER LOW QUICKLY EJECTING
JUST BEHIND THE SFC LOW AND TEMPERATURES WILL BE NOTICEABLY MORE
SEASONAL AND COOLER THAN WHAT WE HAVE SEEN FOR MUCH OF FEBRUARY.
DRY WEATHER WILL CARRY THROUGH THE REMAINDER OF THE WORK WEEK AND
INTO MUCH OF THE WEEKEND WITH THE NEXT CHANCE FOR RAIN RETURNING
LATE SUNDAY THROUGH EARLY NEXT WEEK AS THE NEXT COLD FRONT ARRIVES
IN THE REGION. /19/
&&
.PRELIMINARY POINT TEMPS/POPS...
SHV 52 42 55 37 / 100 70 20 0
MLU 56 44 53 36 / 100 70 30 0
DEQ 48 38 53 31 / 100 100 20 0
TXK 49 40 53 35 / 100 100 20 0
ELD 51 42 53 35 / 100 100 30 0
TYR 51 40 56 37 / 70 50 10 0
GGG 52 40 56 37 / 70 70 10 0
LFK 61 44 61 38 / 70 50 10 0
&&
.SHV WATCHES/WARNINGS/ADVISORIES...
AR...WIND ADVISORY FROM 4 PM THIS AFTERNOON TO 6 AM CST WEDNESDAY FOR
ARZ050-051-059>061-070>073.
LA...WIND ADVISORY FROM 4 PM THIS AFTERNOON TO 6 AM CST WEDNESDAY FOR
LAZ001>006-010>014-017>022.
OK...WIND ADVISORY FROM 4 PM THIS AFTERNOON TO 6 AM CST WEDNESDAY FOR
OKZ077.
TX...WIND ADVISORY FROM 4 PM THIS AFTERNOON TO 6 AM CST WEDNESDAY FOR
TXZ096-097-108>112-124>126-136>138-149>153-165>167.
&&Hazardous weather outlook, Feb 23, 12:05 PM CST, 58 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SHREVEPORT LA 1205 PM CST TUE FEB 23 2016 ARZ050-051-059>061-070>073-LAZ001>006-010>012-OKZ077-TXZ096-097- 108>112-124>126-136>138-149>153-165>167-241815- SEVIER-HOWARD-LITTLE RIVER-HEMPSTEAD-NEVADA-MILLER-LAFAYETTE- COLUMBIA-UNION-CADDO-BOSSIER-WEBSTER-CLAIBORNE-LINCOLN-DE SOTO- RED RIVER-BIENVILLE-MCCURTAIN-BOWIE-FRANKLIN-TITUS-CAMP-MORRIS- CASS-WOOD-UPSHUR-MARION-SMITH-GREGG-HARRISON-CHEROKEE-RUSK-PANOLA- NACOGDOCHES-SHELBY-ANGELINA-SAN AUGUSTINE-SABINE- 1205 PM CST TUE FEB 23 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ARKANSAS...SOUTHWEST ARKANSAS...NORTH CENTRAL LOUISIANA... NORTHWEST LOUISIANA...SOUTHEAST OKLAHOMA...EAST TEXAS AND NORTHEAST TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT... INTERMITTENT RAIN WILL CONTINUE THIS AFTERNOON AND OVERNIGHT. STRONG GUSTY WINDS WILL ALSO OCCUR LATE THIS AFTERNOON AND TONIGHT WITH A THE PASSAGE OF A STRONG COLD FRONT. ALTHOUGH AN ISOLATED EMBEDDED THUNDERSTORM IS POSSIBLE...NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY... STRONG GUSTY WINDS CAN BE EXPECTED FOR MUCH OF THE DAY WEDNESDAY. HOWEVER...NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF EMERGENCY MANAGEMENT PERSONNEL...AMATEUR RADIO OPERATORS...AND STORM SPOTTERS WILL NOT BE NEEDED THROUGH TONIGHT. LAZ013-014-017>022-241815- JACKSON-OUACHITA-SABINE-NATCHITOCHES-WINN-GRANT-CALDWELL-LA SALLE- 1205 PM CST TUE FEB 23 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL LOUISIANA AND NORTHWEST LOUISIANA. .DAY ONE...THIS AFTERNOON AND TONIGHT... SHOWERS AND A FEW THUNDERSTORMS WILL OCCUR THIS AFTERNOON AND TONIGHT. STRONG GUSTY WINDS WILL ALSO OCCUR THIS EVENING AND OVERNIGHT WITH A THE PASSAGE OF A STRONG COLD FRONT. HOWEVER...NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY... STRONG GUSTY WINDS CAN BE EXPECTED FOR MUCH OF THE DAY WEDNESDAY. HOWEVER...NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF EMERGENCY MANAGEMENT PERSONNEL...AMATEUR RADIO OPERATORS...AND STORM SPOTTERS WILL NOT BE NEEDED THROUGH TONIGHT. VII
The office that day
Everything else NWS Shreveport, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 22, 9:12 PM CST | River Flood Warning | SHV | Sabine, San Augustine | 3 days |
| Feb 22, 9:55 PM CST | Wind Advisory | SHV | Angelina, Bowie, Camp, Cass, Cherokee, Franklin and 15 more | 29 hr |
| Feb 23, 11:09 AM CST | River Flood Warning | SHV | Angelina, Houston, Polk, Trinity, Tyler | 4 days |
| Feb 23, 4:27 PM CST | Lake Wind Advisory | SHV | Angelina, Bowie, Camp, Cass, Cherokee, Franklin and 15 more | 24 hr |
| Feb 23, 5:23 PM CST | Special Weather Statement | SHV | Harrison | 37 min |
Nearby
River Flood Warnings in Texas, 2016Every river flood warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.